# SDR HALA0600478

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,364 hours, 18,270 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Antenna
- Part number: 5658262DC10A
- Part serial: 7035
- Condition: Cracked
- Location: Vhf Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA HAS A CRACK ON THE LEADING EDGE.  REMOVED AND REPLACED ANTENNA PER AMM 23-12-02, OPERATIONAL CHECK PER AMM 23-12-00.
